# SDR 96ZZZX2755

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: National Flight Services Inc, repair station DSCR311D
- Engine: Garrtt TPE331*
- System (JASC): 7250 · Turbine Section
- Part: Deflector
- Part number: 31033021
- Condition: Separated
- Location: 2nd Stg Turb
- Part time: 7,335 hours
- Component: 31037838
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFLECTOR CHAFED ON RETAINER UNTIL COMPLETE SEPARATION FROM RETAINER.  DEFLECTOR MOVED INTO CONTACT WITH 2ND STAGE TURBINE WHEEL BLADE FIR TREES RUBBING ALL BLADES.  IF UNDETECTED, THIS CONDITION COULD RESULT IN 2ND STAGE TURBINE WHEEL BLADE FAILURE.  TOTAL CYCLES, 9,604.
